Analytical Bethe ansatz for a A2n-1 (2), B n (1), Cn (1), Dn (1) quantum-algebra-invariant open spin chains

Research output: Contribution to journalArticle

28 Citations (Scopus)

Abstract

We determine the eigenvalues of the transfer matrices for integrable open quantum spin chains which are associated with the affine Lie algebras A 2n-1 (2), Bn (1), Cn (1), Dn (1), and which have the quantum-algebra invariance Uq(Cn), Uq(Bn), U q(Cn), Uq(Dn), respectively.

Original languageEnglish (US)
Article number006
Pages (from-to)5131-5142
Number of pages12
JournalJournal of Physics A: General Physics
Volume28
Issue number18
DOIs
StatePublished - 1995
Externally publishedYes

Fingerprint

Quantum Spin Chain
Affine Lie Algebras
Spin Chains
Quantum Algebra
Bethe Ansatz
Transfer Matrix
Algebra
Invariance
algebra
Eigenvalue
Invariant
invariance
eigenvalues

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Physics and Astronomy(all)
  • Mathematical Physics

Cite this

@article{99711688c1804c7796680214f144a617,
title = "Analytical Bethe ansatz for a A2n-1 (2), B n (1), Cn (1), Dn (1) quantum-algebra-invariant open spin chains",
abstract = "We determine the eigenvalues of the transfer matrices for integrable open quantum spin chains which are associated with the affine Lie algebras A 2n-1 (2), Bn (1), Cn (1), Dn (1), and which have the quantum-algebra invariance Uq(Cn), Uq(Bn), U q(Cn), Uq(Dn), respectively.",
author = "S. Artz and Alexandru Mezincescu and Rafael Nepomechie",
year = "1995",
doi = "10.1088/0305-4470/28/18/006",
language = "English (US)",
volume = "28",
pages = "5131--5142",
journal = "Journal of Physics A: Mathematical and Theoretical",
issn = "1751-8113",
publisher = "IOP Publishing Ltd.",
number = "18",

}

TY - JOUR

T1 - Analytical Bethe ansatz for a A2n-1 (2), B n (1), Cn (1), Dn (1) quantum-algebra-invariant open spin chains

AU - Artz, S.

AU - Mezincescu, Alexandru

AU - Nepomechie, Rafael

PY - 1995

Y1 - 1995

N2 - We determine the eigenvalues of the transfer matrices for integrable open quantum spin chains which are associated with the affine Lie algebras A 2n-1 (2), Bn (1), Cn (1), Dn (1), and which have the quantum-algebra invariance Uq(Cn), Uq(Bn), U q(Cn), Uq(Dn), respectively.

AB - We determine the eigenvalues of the transfer matrices for integrable open quantum spin chains which are associated with the affine Lie algebras A 2n-1 (2), Bn (1), Cn (1), Dn (1), and which have the quantum-algebra invariance Uq(Cn), Uq(Bn), U q(Cn), Uq(Dn), respectively.

UR - http://www.scopus.com/inward/record.url?scp=21844510574&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=21844510574&partnerID=8YFLogxK

U2 - 10.1088/0305-4470/28/18/006

DO - 10.1088/0305-4470/28/18/006

M3 - Article

AN - SCOPUS:21844510574

VL - 28

SP - 5131

EP - 5142

JO - Journal of Physics A: Mathematical and Theoretical

JF - Journal of Physics A: Mathematical and Theoretical

SN - 1751-8113

IS - 18

M1 - 006

ER -